# SDR IPXA201908145551

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0862
- Aircraft time: 17,403 hours, 10,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RELEASE WARNING LIGHT DOES NOT TEST.  R & R THE WARNING LIGHT 7WN IAW AMM 52-73-11-0401.  NO HELP.  R & R ASPSU 70WN & BOTH BATTERIES IAW AMM 52-73-18-0401.  OPS CHECKED NORMAL.
